# SDR DALA2023032002086

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 9,372 hours, 4,422 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 8115 - DIV - TO LAS DUE TO "L GEN FAIL" CATION MESSAGE FOLLOWED BY "APU FAIL" WARNING MESSAGE. CORRECTIVE ACTION: REPLACED VARIABLE FREQUENCY GENERATOR (VFG) AND GENERATOR CONTROL UNIT (GCU). (LP# 9493830)
